Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Pigmentation on nose and forehead. Is melacare recommended?

Hello doctor, I have a patch of pigmentation on either side of my nose and it clearly shows up ( sinus area) and on the right side of my fore head too. Some one suggested me to use melacare which contains hydro quinine . I used it for 15 days and stopped it , it was really good for 3 months but dark pigmentation started to appear again . What should I do. Is melacare good? Please suggest. Thank you.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You are having facial melanosis. It may be melasma. There are many causes. You avoid sun exposure. You can use sunscreen . Locally you apply kozic acid and vitamin C containing cream daily at night. Orally you take Vitamin C 500 mg thrice a day, nicotinic acid 250 mg thrice a day, and take glutathion containing antioxidant capsule once a day. Cleanse the face with glycolic acid containg face wash.Avoid mental stress. Take healthy food and good sleep. I hope you may be improved.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor